| Catalog Number |
367363 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set, the cannula of one device pierced the rubber sheath.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6) hospital.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: d2b medical device type: jka.D2a common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9: device available for evaluation: yes, d.9: returned to manufacturer on: 13-feb-2026, h.3 device eval by manufacturer? yes.Investigation summary: bd received a sample for investigation, along with three photos provided by the customer.The photos show a device with the sleeve side pierced by the np cannula.Additionally, the returned sample also shows a device with the sleeve side pierced.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: sleeve function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description